MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000SC-10
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it is not yet received.
 
Event or Problem Description
The event involved a spiros¿ closed male luer w/red cap, 10 units where the customer reported that the device sometimes does not fully accessing the clave and prevents flow.There was unknown patient involvement, unknown delay in therapy, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The reported complaint of no flow could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history review (dhr) review.D9 - device available for evaluation: no.

Brand Name
SPIROS®, CLOSED MALE LUER W/RED CAP, 10 UNITS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22293592
Report Number9617594-2025-01289
Device Sequence Number21065166
Product Code ONB
UDI-Device Identifier00840619042769
UDI-Public00840619042769
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000SC-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown